# SDR JRAA20160420002

- Difficulty date: April 19, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737209
- Aircraft serial: 23272
- Aircraft time: 50,834 hours, 32,835 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 5717623097
- Part serial: 10670
- Condition: Cracked
- Location: Cockpit
- Part time: 10,000 hours, 10,000 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COCKPIT L2 SLIDING WINDOW CRACKED.  APPEARS HEATING ELEMENT SHORTED, CRACKED OUTER PANE DETERMINED NONSTRUCTURAL, FLIGHT CONTINUED & LANDED.  WINDOW INSPECTED, ACFT RETURNED TO HOME BASE ON SPECIAL FERRY FLIGHT PERMIT, ISSUED 4 19 2016.  REPLACEMENT WINDOW INSTALLED.  NOTE TOTAL TIME & CYCLES UNKNOWN, 10000 HRS & CYCLES USED ONLY FOR COMPLETION OF THIS SDR.
